2019
Том 71
№ 9

All Issues

Küçükaslan M.

Articles: 2
Brief Communications (English)

On the Statistical Convergence of Metric-Valued Sequences

Değer U., Dovgoshei A. A., Küçükaslan M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 5. - pp. 712–720

We study the conditions for the density of a subsequence of a statistically convergent sequence under which this subsequence is also statistically convergent. Some sufficient conditions of this type and almost converse necessary conditions are obtained in the setting of general metric spaces.

Article (English)

On the Convergence of Fourier Series with Orthogonal Polynomials inside and on the Closure of a Region

Abdullayev F. G., Küçükaslan M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 10. - pp. 1299-1312

We study the rate of convergence of Fourier series of orthogonal polynomials over an area inside and on the closure of regions of the complex plane.